# SDR DALA2022092806356

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737
- Aircraft serial: 31922
- Aircraft time: 28,948 hours, 10,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2425185) DURING INSPECTION FOUND CORROSION ON FLOOR RAILS RBL 13.84 BTW STA 500K TO 500L AT FWD CARGO COMPARTMENT. FLOOR RAILS RBL 13.84 BTW STA 500K TO 500L AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-900ER SRM 53-00-53-2R-3 REPAIR 3.
